MathSciNet Relay Station
MathSciNet bibliographic data
MR1473069 11E45 (11E76 11M41)
Ohno, Yasuo A conjecture on coincidence among the zeta functions associated with the space of binary cubic forms. Amer. J. Math. 119 (1997), no. 5, 1083–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement